... 2012)that most recenrly reooened. Even though I'm a RN im apprehensive because of the side effects I've heard about accutane. Any words of encouragement?
As a fellow RN, I have to say I am reluctant to put my child on Accutane. My son's dermatologist talked about it and I refused. I had two cousins, one on my mother's side and one on my father's side who committed suicide while on Accutane so I'm just too frightened to have my son use it. As an RN, you likely know that this drug has been known to cause depression and suicidal ideation. In my family, it must. You have to make the decision you think best for your child though. Bad acne can be just as scarring to the inside as it is to the outside, especially in young men who cannot hide it with make up like females can. If you decide to go ahead with it, be on the alert to any depression and get him help right away. I do know of people who took it and had very good results from it. I just think with my family's history, it is not worth the risk for my son.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2009 • 1 answer
Updated 4 Jul 2010 • 3 answers
Updated 6 Dec 2010 • 1 answer
Updated 3 Feb 2013 • 2 answers
Updated 8 Oct 2013 • 2 answers